Solvability in the class $L_2$ of the characteristic problem
Doklady Akademii Nauk, Tome 311 (1990) no. 4, pp. 784-788
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_311_4_a2,
author = {N. Yu. Kapustin},
title = {Solvability in the class $L_2$ of the characteristic problem},
journal = {Doklady Akademii Nauk},
pages = {784--788},
year = {1990},
volume = {311},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_311_4_a2/}
}
N. Yu. Kapustin. Solvability in the class $L_2$ of the characteristic problem. Doklady Akademii Nauk, Tome 311 (1990) no. 4, pp. 784-788. http://geodesic.mathdoc.fr/item/DAN_1990_311_4_a2/